# SDR DL72K001193

- Difficulty date: June 20, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- Aircraft time: 65,913 hours, 59,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6516201118
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR  STIFFENER , WS 543.68    THE RT WING REAR SPAR WAS FOUND WITH A CRACKED STIFFENER   AT WS 543.68.  THE DAMAGED STIFFENER WAS REMOVED AND A NEW  STIFFENER INSTALLED WITH A STRUCTURAL SHIM PER ER/A   377615-14, REV A.
